Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online
Ask a Urologist   »  

Does Tamsulosin interact with Levitra?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
I am taking tamsulosin HCL 0.4mg for a bladder condition to relax the muscles in the prostate and the bladder. This helps to relieve difficulty in beginning the flow of urine, weak stream, and the need to urinate often or urgently. Also, I sporadically take Levitra 20mg for ED. Is there a counter indication? Is it ok to take both medications at the same time.
Wed, 23 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Eni 1 hour later
Brief Answer:
Do not take them together

Detailed Answer:
Dear patient,
I have read your question and I understand your concern about the interaction between Levitra and Tamsulosin.

Alas, both drugs have a synergistic action, meaning that they increase each others action. Thus, taken together, they can lead to a dangerous hypotension.
Like the other doctor already told you, I would also recommend you to skip tamsulosin on the day when you take Levitra. Your urinary problem will not suffer that much from this exchange.

Hope I have answered your question. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health!
Manoku Eni M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor